Title

Necessary and sufficient conditions for homotopy classification by cohomology and homotopy homomorphisms

Document Type

Article

Publication Date

1-1-1972

Abstract

Using obstruction theory tools to a pair of spaces two invariants are defined whose vanishing is a necessary and sufficient condition for homotopy classification of certain maps between these spaces by the induced cohomology and homotopy homomorphisms respectively. © American Mathematical Society 1972.

Publication Name

Proceedings of the American Mathematical Society

Volume Number

34

First Page

250

Last Page

256

Issue Number

1

DOI

10.1090/S0002-9939-1972-0296942-3

This document is currently not available here.

Share

COinS